Join the 'Mouth' group to help and get support from people like you.
We found 912 questions associated with the 'Mouth' topic.
Posted 27 Feb 2013 by • 26 answers
please i need some help. im only 21 and i cant really understand whats happening. almost every single one of my teeth is decaying and bad. my gums and teeth hurt daily. its like i can feel them decaying away and it seriously HURTS! i live on my own and i dont have the money to go to a dentist. just ...
Posted 1 May 2012 by • 7 answers
What can I do about these mouth sores but mainly the sores that look like I have cold sores from my braces rubbing constantly against my lips and the insides of my mouth. I have tried warm salt water but that does not help the sores at the sides of my mouth.
Began as a toothache, moved to my gums, now my cheek is swollen & I can't open my mouth. What is it?
Posted 28 Oct 2013 by • 2 answers
2 days ago, I complained about 3 teeth on the top left side hurting. I figured it was my wisdom tooth trying to come in and moving my teeth to do it, so I took ibuprofen and used some orajel and dealt with the pain. The next day, I had the same toothache, but there was also a sore spot along my ...
I have a severe tooth ache, my mouth is swollen from infection. My doctor just prescribed cephalexi?
Posted 9 Jul 2012 by • 13 answers
n for the infection 2 days ago, but the pain from the swelling is blinding. I was also taking motrin 600, they no longer seem to be working. I had tramadol, I took that because the doctor said it should relax my muscles, at least enough to open my mouth so this infected tooth can be extracted. Is ...
Posted 22 Oct 2013 by • 3 answers
I figured out that I have an allergic reaction to medicine my doctor gave me and I have a really bad rash EVERYWHERE on my body. I was prescribed to take 10mg of prednisone. 1 tablet by mouth twice a day for 4 days. I have a play tomorrow! I took my first pill last night and a pill this morning. ...
Posted 15 May 2013 by • 4 answers
I have cephalexin 250 and have a swollen gum around my tooth. can I use this medicine for infection in my mouth?
Posted 3 Jul 2012 by • 3 answers
I meant Cipro. I was being treated for diverticulitis and both medications were prescribed each 500 mg twice a day. After 4-5 days I started to have a metalic taste in my mouth, sensitivity to odors (like car exhaust) and general listlessness. I went off the medication, diverticulits symptoms ...
Posted 7 Nov 2011 by • 5 answers
Foods I use to love don't taste so good now?
Posted 22 Oct 2011 by • 7 answers
I am in so much pain and talking and eating hurt so bad. I'm scared, my doctor is prescribing me medication for it. Will I have it for the rest of my life? Is it possibly fatal? Thank you, I'm just looking for information.
Posted 29 Aug 2013 by • 31 answers
I had the Implanon implanted July of 2011, before that I took the pill. I was fine August of 2011 and come September I got a vaginal infection. Every month since then I started to get either yeast infections or Bacterial Vaginosis in addition to developing a rash under and on the sides of my mouth. ...
Posted 12 Sep 2013 by • 2 answers
I'm 5wks along and I used misoprostol vaginally as well as by mouth but it doesn't seem to be working!!! I repeated the dose five or six times but all I had was minor bleeding and no cramping, etc. I had high fever and diarrhea but otherwise nothing! Wht isn't it working ?
Posted 5 Sep 2013 by • 56 answers
... without treatment? I had a benign cyst removed from my throat 7 years ago and this triggered my burning tongue syndrome. What hell! I've been to countless dentists, ENTS, oral surgeons, GPs and NONE of them know what to do. I've had my teeth ground-down, capped and night guarded, all ...
Posted 18 Jul 2013 by • 3 answers
Me and my boyfriend had sex twice three weeks ago and I took two plan b that week. I had a bleeding like a period. We had sex today and he ejaculated inside me and I took a plan b but it melted on my tongue and I swallowed it .. I'm so scared :'( HELP PLEASE
Posted 9 Mar 2012 by • 6 answers
... Does anyone else have pain that starts in their TEETH then spreads upwards (downwards) into the gums? My pain is more look severe sensitivity/burning. My dentist just thought I had sensetive teeth because when my pain 1st started, I only got it when I was outside in the winter. Now 8years later ...
Posted 3 Sep 2013 by • 1 answer
i will start taking accutane soon these days and ai will be having an event in the coming mouth so will it get worse in a way more than it is ,doubled acne and redness ? that i wont be able to go out on occasions first weeks ? :( is it fine to apply make up to cover them up during treatment